Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation

Shuichi Kawashima

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)781-793
    Number of pages13
    JournalTransport Theory and Statistical Physics
    Issue number4-6
    Publication statusPublished - Jun 1 1987

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics
    • Transportation
    • General Physics and Astronomy
    • Applied Mathematics

    Cite this